# SDR USAASB01139

- Difficulty date: May 17, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N279AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22891
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: S106
- Condition: Discharged
- Location: Pax Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAD - THE EMERGENCY LIGHT ABOVE THE AFT RIGHT SERVICE DOOR WAS INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERY PACK.  (M)
